I had open heart surgery in 98 2 valve replacements stainless steele valves. I've been on furosemide 80 mg. along with potassium all this time. I've had 3 different heart Dr.'s. Now I get a new GP Dr. and he thinks all of a sudden the dosage is to high. Why? I've been on it sense 1998, and do testing every 6 months for that and the other meds I'm on.
So glad the new GP brought this to your attention. 80 mg is allot and usually cause kidney damage. If you are a senior, this high dosage is way too high for a senior. Anywhere you read you will find this listed as a contradiction in a senior. I hope your new doctor checks the rest of your medicine cabinet.
Best Wishes and to good health
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2012 • 2 answers
Posted 30 Mar 2015 • 1 answer
Posted 14 Oct 2015 • 3 answers
65-year-old widow, had long-standing HTN that was unsatisfactorily controlled on a variety of agent?
Posted 22 Apr 2016 • 0 answers
Posted 21 Sep 2016 • 1 answer